Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 147, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2013, 9:43 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2013, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 15, 2013, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pratt County, KS, Stafford County, KS
The radar
The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:55 PM CDT | TSTM WND GST 65 | 3 Wsw Hudson, KS | WINDS WERE ESTIMATED AT 60-70 MPH. |
| Jun 15, 10:35 PM CDT | TSTM WND GST 60 | 3 E St. John, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2710 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS53 KDDC 160243
SVRDDC
KSC151-185-160330-
/O.NEW.KDDC.SV.W.0147.130616T0243Z-130616T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
943 PM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 938 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...AND
MOVING SOUTHEAST AT 15 MPH. THIS WARNING REPLACES THE PREVIOUS
SEVERE THUNDERSTORM WARNING FOR STAFFORD COUNTY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAFFORD...ZENITH...NEOLA AND IUKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 9874 3809 9875 3819 9847 3809 9847
3808 9846 3783 9847 3781 9846
TIME...MOT...LOC 0242Z 333DEG 12KT 3806 9860
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON1 follow-up statement
276
WWUS53 KDDC 160301
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT SAT JUN 15 2013
KSC151-185-160330-
/O.CON.KDDC.SV.W.0147.000000T0000Z-130616T0330Z/
STAFFORD KS-PRATT KS-
1001 PM CDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PRATT AND SOUTHEASTERN STAFFORD COUNTIES UNTIL 1030 PM CDT...
AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAFFORD...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STAFFORD...ZENITH...NEOLA AND IUKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 9874 3809 9875 3819 9847 3809 9847
3808 9846 3783 9847 3781 9846
TIME...MOT...LOC 0301Z 333DEG 12KT 3800 9856
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:13 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 15, 6:13 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT SAT JUN 15 2013 ...UPDATED FOR AVIATION... .SYNOPSIS... ISSUED AT 202 PM CDT SAT JUN 15 2013 THE 12Z UPPER AIR ANALYSIS SHOWED BROAD RIDGING CONTINUING OVER THE LOWER 48 STATES. NUMEROUS WEAK SHORTWAVE TROUGHS WERE EMBEDDED IN THE FLOW OVER THE RIDGE. A STRONGER WAVE EXTENDED FROM OVER WESTERN KANSAS INTO THE BIG BEND AREA OF SOUTHWEST TEXAS. THIS WAVE HAD BROUGHT SOME EARLY MORNING SHOWERS AND THUNDERSTORMS TO WESTERN KANSAS WHICH HAVE SINCE MOVED INTO CENTRAL AND EASTERN KANSAS BY EARLY AFTERNOON. BEHIND THIS WAVE...SUBSIDENCE WAS SPREADING ACROSS WESTERN KANSAS AS EVIDENT IN THE WATER VAPOR IMAGERY. TO THE WEST OF THIS...A WEAK DISTURBANCE WAS MOVING EAST THROUGH THE CENTRAL ROCKIES. A WEAK FRONTAL BOUNDARY EXTENDED FROM EASTERN NEBRASKA ACROSS NORTHWEST KANSAS INTO EAST CENTRAL COLORADO. LOW LEVEL MOISTURE CONTINUES TO STREAM NORTH TOWARD THE CENTRAL PLAINS AS DEWPOINTS IN THE LOW TO MID 60S ADVECT INTO WESTERN AND CENTRAL KANSAS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 202 PM CDT SAT JUN 15 2013 IT APPEARS THAT PORTIONS OF WESTERN AND CENTRAL KANSAS COULD HAVE A DECENT SHOT AT RECEIVING RAIN LATE THIS AFTERNOON INTO TONIGHT. THE NAM AND GFS MODELS SHOW A TREND OF THUNDERSTORMS DEVELOPING OVER EASTERN COLORADO AND MOVING INTO WESTERN KANSAS DURING THE EVENING HOURS. THE HRRR HAS BEEN SHOWING THIS TREND AS WELL. THE LATEST RUNS OF THAT MODEL ARE SHOWING WIDELY SCATTERED THUNDERSTORMS DEVELOPING OVER WEST CENTRAL KANSAS LATE THIS AFTERNOON AND MOVING INTO CENTRAL KANSAS WITH ANOTHER ROUND OF THUNDERSTORMS THAT DEVELOP OVER EASTERN COLORADO THEN MOVING ACROSS NORTHWEST AND WEST CENTRAL KANSAS LATER THIS EVENING. THINK THAT THE TWO AREAS OF STORMS DEPICTED BY THE HRRR MAY BE CORRECT GIVEN THE LOCATION OF THE FRONTAL BOUNDARY AND INCREASING INSTABILITY. THE SUBSIDENCE CURRENTLY OVER THE REGION MAY QUASH ANY LATE AFTERNOON CONVECTION BUT MODEL SOUNDINGS SHOW THE AREA BECOMING UNCAPPED BY 00Z SO CAN'T TOTALLY RULE OUT A STORM OR TWO. LATER TONIGHT AM EXPECTING THUNDERSTORMS TO MOVE OUT INTO WEST CENTRAL AND PARTS OF SOUTHWEST KANSAS. HAVE INCREASED PRECIPITATION CHANCES TO 50-55 PERCENT ESPECIALLY IN THE AREA NORTH OF A LINE FROM SYRACUSE THROUGH MONTEZUMA, DODGE CITY AND LARNED BASED OFF OF TRENDS IN THE HRRR. THE MODELS HINT AT A LOW LEVEL JET DEVELOPING TONIGHT WHICH COULD HELP SUSTAIN THINGS INTO THE LATE NIGHT HOURS BUT THINK WE WILL SEE A DECREASING TREND AFTER 06Z. SUNDAY SHOULD STAR OUT PARTLY TO MOSTLY SUNNY. ANOTHER WEAK SHORTWAVE IS PROGGED TO MOVE OUT OF THE ROCKIES DURING THE LATE AFTERNOON HOURS. HARD TO TELL WHERE EXACTLY THUNDERSTORMS WILL INITIATE GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION AND THE POTENTIAL FOR ANY LEFTOVER OUTFLOW BOUNDARIES. WILL CONTINUE THE PREVIOUS FORECAST TREND OF INCREASING POPS INTO THE CHANCE CATEGORY BY LATE AFTERNOON. HIGH TEMPERATURES ON SUNDAY MAY ALSO BE A LITTLE PROBLEMATIC DEPENDING ON HOW MUCH AND WHERE RAINFALL OCCURS TONIGHT. WILL KEEP HIGHS IN THE UPPER 80S TO NEAR 90 IN MOST AREAS WITH SOME LOW 90S OUT ALONG THE COLORADO BORDER. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 333 PM CDT SAT JUN 15 2013 FOR THE LATE SUNDAY THROUGH EARLY WEDNESDAY PERIOD, A FLAT UPPER LEVEL RIDGE WILL BE SITUATED OVER THE SOUTHERN AND CENTRAL ROCKIES, WITH WEST-NORTHWESTERLY CROSS-MOUNTAIN, MID LEVEL, FLOW ACROSS THE HIGH PLAINS. THIS PATTERN WILL LEAD TO WEAK MID LEVEL CAPPING AND SURFACE LEE TROUGHING, ALONG WITH LOW LEVEL MOISTURE RETURN ON THE HIGH PLAINS. IN ADDITION, THE SOUTHERN BRANCH OF THE WESTERLIES AT MID AND HIGH LEVELS WILL BE SITUATED FROM THE SOUTHWESTERN UNITED STATES ACROSS THE CENTRAL PLAINS. ALL THESE FACTORS ARE FAVORABLE FOR NOCTURNAL STORM CLUSTERS TO DEVELOP THIS TIME OF YEAR ON THE FRONT RANGE AND HIGH PLAINS EVERY EVENING AND NIGHTTIME. THEREFORE, CHANCES OF THUNDERSTORMS WITH BENEFICIAL RAINS LOOK HIGH. BUT THE EXACT PLACEMENT OF THE RAIN AREAS IS NOT KNOWN WITH HIGH CONFIDENCE. LOTS OF COOL OUTFLOW FROM THE THUNDERSTORM CLUSTERS WILL LEAD TO COOLER HIGH TEMPERATURES EACH DAY THROUGH TUESDAY. THE BEST CHANCES FOR RAIN APPEAR TO BE SUNDAY AND MONDAY NIGHTS AS MUCH MORE STABLE AIR COULD BE IN PLACE BY TUESDAY. FOR THE WEDNESDAY TO FRIDAY PERIOD, UPPER LEVEL RIDGING IS EXPECTED TO REDEVELOP ACROSS EASTERN KANSAS, MISSOURI AND OKLAHOMA, WITH UPPER LEVEL TROUGHING OVER THE NORTHERN ROCKIES. THIS WILL LEAD TO MUCH DRIER WEATHER AND WARMER TEMPERATURES, WITH HIGHS APPROACHING 100F BY FRIDAY AND SATURDAY. ISOLATED THUNDERSTORMS CANNOT BE RULED OUT EACH AFTERNOON AND EVENING ALONG THE SOUTHERN EDGE OF THE WESTERLIES NEAR THE LEE TROUGH IN WESTERN KANSAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 606 PM CDT SAT JUN 15 2013 SOUTHEASTERLY UPSLOPE FLOW WILL CONTINUE TONIGHT AT 10-15KT. AN MCS IS FORECAST TO MOVE FROM EASTERN COLORADO AND INTO WESTERN KANSAS LATE THIS EVENING. THUNDERSTORMS ARE EXPECTED IN THE KGCK AREA FROM 03-08Z, AND IN KDDC AND KHYS FROM 05-08Z. THE MAIN THREAT WILL BE OUTFLOW WINDS TO 40-50KT AND SOME SMALL HAIL TO DIME SIZE. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 89 64 86 / 50 40 60 30 GCK 66 89 64 86 / 50 40 50 20 EHA 66 92 64 87 / 30 20 40 20 LBL 67 91 64 86 / 30 30 50 30 HYS 66 87 64 85 / 50 50 60 20 P28 69 91 68 88 / 30 40 80 60 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GERARD SHORT TERM...GERARD LONG TERM...FINCH AVIATION...KRUSE
Hazardous weather outlook, Jun 15, 7:01 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT SAT JUN 15 2013 KSZ030-031-043>046-061>066-074>081-084>090-170015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 701 PM CDT SAT JUN 15 2013 /601 PM MDT SAT JUN 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A LARGE CLUSTER OF THUNDERSTORMS ARE FORECAST TO MOVE FROM EASTERN COLORADO AND INTO SOUTHWEST AND SOUTH CENTRAL KANSAS LATER TONIGHT. SOME OF THESE THUNDERSTORMS COULD CONTAIN HAIL UP TO DIME SIZE, WIND GUSTS TO 50 MPH, BRIEF HEAVY DOWNPOURS, AND LIGHTNING. THE THUNDERSTORMS ARE ANTICIPATED TO BE FROM LIBERAL TO GARDEN CITY AND DIGHTON BY AROUND 10 PM TO MIDNIGHT, THEN SPREAD EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE LIKELY SUNDAY NIGHT, ESPECIALLY EAST OF HIGHWAY 183. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS WILL BE THE MAIN WEATHER HAZARDS. ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO WEDNESDAY NIGHT. AT THIS TIME, IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Special weather statement, Jun 15, 8:24 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT SAT JUN 15 2013
KSZ046-065-160215-
PAWNEE-RUSH-
824 PM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PAWNEE AND SOUTHEASTERN
RUSH COUNTIES...
AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASH VALLEY...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN NORTHERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES...
INCLUDING THE CITY OF ASH VALLEY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3818 9901 3824 9930 3842 9929 3841 9903
3827 9902 3826 9901
TIME...MOT...LOC 0124Z 271DEG 15KT 3833 9916
JJOHNSONLocal storm report, Jun 15, 8:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 9 N JETMORE 38.22N 99.89W
06/15/2013 M1.00 INCH HODGEMAN KS PUBLIC
&&
LEELocal storm report, Jun 15, 8:43 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 6 NNE ASH VALLEY 38.36N 99.16W
06/15/2013 M1.00 INCH RUSH KS PUBLIC
&&
06Local storm report, Jun 15, 9:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 12 NE KENDALL 38.08N 101.41W
06/15/2013 M0.88 INCH KEARNY KS PUBLIC
&&
LEELocal storm report, Jun 15, 9:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
930 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 14 N LAKIN 38.14N 101.26W
06/15/2013 M1.00 INCH KEARNY KS LAW ENFORCEMENT
&&
LEELocal storm report, Jun 15, 9:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 12 NNW LAKIN 38.10N 101.36W
06/15/2013 M1.25 INCH KEARNY KS TRAINED SPOTTER
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:05 PM CDT | Special Weather Statement | DDC | Hodgeman | 40 min |
| Jun 15, 8:15 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 45 min |
| Jun 15, 8:24 PM CDT | Special Weather Statement | DDC | Pawnee | 51 min |
| Jun 15, 8:28 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 47 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 47 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 53 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 47 min |
| Jun 15, 9:20 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 40 min |
| Jun 15, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 51 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 46 min |
| Jun 15, 9:56 PM CDT | Flash Flood Warning | DDC | Hodgeman | 3 hr |
| Jun 15, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 63 min |
| Jun 15, 10:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Scott, Stanton | 50 min |
| Jun 15, 10:27 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 48 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 46 min |
| Jun 15, 11:09 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Lane, Scott | 51 min |
| Jun 15, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 61 min |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Meade | 42 min |
| Jun 16, 12:01 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 59 min |
| Jun 16, 12:46 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Hodgeman and 3 more | 59 min |
| Jun 16, 12:47 AM CDT | Areal Flood Warning | DDC | Hodgeman | 6 hr |
| Jun 16, 1:43 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt, Stafford | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.